# SDR 9JLA2022042523838

- Difficulty date: April 19, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N359V
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5349
- Aircraft time: 10,726 hours, 6,014 cycles
- System (JASC): 3080 · Ice Detection
- Part: None
- Part number: 871BN38
- Part serial: 3880
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE ICE DETECTOR 2 FAILED. OPERATIONS WERE CONTINUED ON MEL 30-80-1. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND THE #2 ICE DETECTOR INOP. THE DETECTOR WAS REMOVED AND REPLACED WITH AN INSPECTED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
